# SDR NACA2023051000001

- Difficulty date: May 10, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 109,182 hours, 20,227 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,342 hours, 3,712 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DURING WALKAROUND FOUND RH #3 ENGINE BLADE HAS A NICK AT AREA B. INSPECTED AND BLENDED RH ENGINE #3 BLADE NICK AT AREA B PER AMM 72-31-02. DYE PEN INSPECTION DMI'ED, COMPLETED WITH NO DEFECTS NOTED.
